# SDR IPXA2020102861778

- Difficulty date: October 27, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 17,829 hours, 10,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A CAPT REPORTED SLIDE HARD TO DISARM.  CLEANED DEBRIS FROM FWD GIRT BAR FLOOR FITTING, IAW 52-10-00.  OPERATIONS CHECK GOOD.
